Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Brett

Slight discoloration problem still.

Recommended Posts

Ok I posted here a while ago, saying that since I was adding a half of a finger of bp was to much, you guys replied saying that I should be real patient and just add a little at a time.

Well since one finger of bp was no problem, I stayed on it for like 2 weeks, until I began to slowly add a little.I added maybe a cm, last Friday, but today I noticed a slight discoloration, and maybe a little stinging.

What is up with this?

Share this post


Link to post
Share on other sites

Brett,

You are experiencing a little bit of stinging and redness from the bp....this is NOT abnormal. If it was me I would stick with the current dosage of bp and see whether the slight redness and stinging subsides over the next 10 days-2weeks. Obviously if the irritation is ucomfortable or worsens at any point - decrease the bp.

Regards

Frances

Share this post


Link to post
Share on other sites

Brett, it seems like your question has been answered. What are you still concerned about?

I would assume that slight redness/browness is an indication of slight irritation from the bp. I suggest you stick with your dosage if it is not uncomfortable for the next 10 days to see if your tolerance improves. Obviously decrease the bp if the discolouration or irritation worsens.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×